# SDR AALA201804269016

- Difficulty date: April 23, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 22,544 hours, 8,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHT INOPERATIVE AT 10R. MAINTENANCE REPLACED EMERGENCY SEAT LIGHT IAW AMM 33-51-19, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
